# SDR AALA20100613DFW04

- Difficulty date: June 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 60,821 hours, 17,315 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 30DEF INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 30DEF FOR SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECKED NORMAL.
